Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Suffer from headaches and migraines, tingling in the hands, blurred vision. MRI showing hyper intensities on the frontal lobe. What does it mean?

Hello! I m being worked up for my frequent headaches and migraines. I also have leg weakness, left leg pain, tingling and numbness in my hands, blurred vision and more. All of these symptoms come and go. My allergy testing was negative, my eye tests were all normal and my eyes are good. I just had an mri and it showed hyper intensities on the left frontal lobe , but otherwise negative. My mother has MS and that is always a concern in the back of my mind. Do you have any suggestions for me?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Consult neurologist also, migraine headaches may be seperate entities, although MS patients children have almost 7 times predilection for developing MS,just do not be alarmed but take 3000 i.u of Vitamin D for prevention of MS as some studies reveal,even immunomodulator drugs are used by some neurologists.Hyperintensity is one finding which could be early MS which needs confirmation with other sypmtoms by a seasoned neuro-specialist.Some pointers to tingling in arms,weakness, numbness in hand feet may be due to either MS or Migraine itself.
bottom line- take 3000 i.u of vitamin D daily and treatment for migraine prescribed by your treating doctor, be alert for MS history in the family and hyperintensity finding in frontal area for which periodic evaluation from neuro.doc. is a must.He may prescribe Vitamin B12 injections as supportive treatment along with Vitamin D,immunomodulators if an as necessary after evaluation of MS if its there
Answered: Fri, 29 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor